A BSDE approach to convex risk measures for derivative securities
dc.contributor.author | Elliott, R. | |
dc.contributor.author | Siu, T. | |
dc.date.issued | 2012 | |
dc.description.abstract | A backward stochastic differential equation (BSDE) approach is used to evaluate convex risk measures for unhedged positions of derivative securities in a continuous-time economy. The convex risk measure is represented as the solution of a BSDE. We use the Clark-Ocone representation result together with Malliavin calculus to identify the integrand in the martingale representation associated with the BSDE. In the Markov case, we relate the BSDE solution to a partial differential equation solution for convex risk measure evaluation. | |
dc.description.statementofresponsibility | Robert J. Elliott & Tak Kuen Siu | |
dc.identifier.citation | Stochastic Analysis and Applications, 2012; 30(6):1083-1101 | |
dc.identifier.doi | 10.1080/07362994.2012.727141 | |
dc.identifier.issn | 0736-2994 | |
dc.identifier.issn | 1532-9356 | |
dc.identifier.uri | http://hdl.handle.net/2440/75941 | |
dc.language.iso | en | |
dc.publisher | Marcel Dekker Inc | |
dc.rights | Copyright © Taylor & Francis Group, LLC | |
dc.source.uri | https://doi.org/10.1080/07362994.2012.727141 | |
dc.subject | Backward stochastic differential equations, Clark-Ocone Representation, Convex risk measures, Derivative Securities, Malliavin Derivatives | |
dc.title | A BSDE approach to convex risk measures for derivative securities | |
dc.type | Journal article | |
pubs.publication-status | Published |